# SDR R61A202003310460

- Difficulty date: March 18, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 40,437 hours, 24,377 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066646001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CORROSION FOUND ON SHEAR CLIP AT FR 81 BTW STR 24-25L. REPLACED SHEAR CLIP IAW SRM 51-41-01 AND 51-41-02. ***AIRCRAFT REMAINS IN HEAVY CHECK***
